American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Piotr Hajłasz, Tadeusz Iwaniec, Jan Malý and Jani Onninen. Weakly differentiable mappings between manifolds. Memoirs of the AMS 192 (2008) MR 2357085.
Book volume table of contents   

[2] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kensho Takegoshi. A maximum principle for $P$-harmonic maps with $L^q$ finite energy. Proc. Amer. Math. Soc. 126 (1998) 3749-3753. MR 1469437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Palanivel Manoharan. A characterization for spaces of sections. Proc. Amer. Math. Soc. 126 (1998) 1205-1210. MR 1443842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Manoharan. Generalized Swan's theorem and its application . Proc. Amer. Math. Soc. 123 (1995) 3219-3223. MR 1264823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Cauty. L'espace des plongements d'un arc dans une surface . Trans. Amer. Math. Soc. 338 (1993) 599-614. MR 1172295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Katsuro Sakai. An embedding space triple of the unit interval into a graph and its bundle structure . Proc. Amer. Math. Soc. 111 (1991) 1171-1175. MR 1037222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Katsuro Sakai. A function space triple of a compact polyhedron into an open set in Euclidean space . Proc. Amer. Math. Soc. 108 (1990) 547-555. MR 991709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bonaventure Loo. The space of harmonic maps of $S\sp 2$ into $S\sp 4$ . Trans. Amer. Math. Soc. 313 (1989) 81-102. MR 962283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jesper Michael Møller. On spaces of maps between complex projective spaces . Proc. Amer. Math. Soc. 91 (1984) 471-476. MR 744651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard A. Graff and Wolfgang M. Ruess. Appropriate locally convex domains for differential calculus . Proc. Amer. Math. Soc. 86 (1982) 331-335. MR 667300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vagn Lundsgaard Hansen. On spaces of maps of $n$-manifolds into the $n$-sphere . Trans. Amer. Math. Soc. 265 (1981) 273-281. MR 607120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. V. Mielke. Differentiable decompositions of manifolds into totally $C\sp{\infty }$-path disconnected subsets . Proc. Amer. Math. Soc. 78 (1980) 439-442. MR 553391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David D. Bleecker. Critical mappings of Riemannian manifolds . Trans. Amer. Math. Soc. 254 (1979) 319-338. MR 539921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Surjit Singh Khurana. Topologies on spaces of vector-valued continuous functions . Trans. Amer. Math. Soc. 241 (1978) 195-211. MR 492297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard A. Graff. Elements of nonlinear functional analysis. Memoirs of the AMS 16 (1978) MR 500408.
Book volume table of contents   

[21] P. Milman. On the nonexistence of a projection from functions of $x$ to functions of $x\sp{n}$ . Proc. Amer. Math. Soc. 63 (1977) 87-90. MR 0440600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[23] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[24] Arthur E. Fischer and Jerrold E. Marsden. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974) 479-484. MR 0346839.
Abstract, references, and article information   
View Article: PDF

[25] Arthur E. Fischer and Jerrold E. Marsden. Linearization stability of the Einstein equations. Bull. Amer. Math. Soc. 79 (1973) 997-1003. MR 0426035.
Abstract, references, and article information   
View Article: PDF

[26] Nishan Krikorian. Differentiable structures on function spaces . Trans. Amer. Math. Soc. 171 (1972) 67-82. MR 0312525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF

[28] W. J. Harvey. On branch loci in Teichm\"uller space . Trans. Amer. Math. Soc. 153 (1971) 387-399. MR 0297994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1